MathSciNet Relay Station
MathSciNet bibliographic data
MR345110 (49 #9849) 57A10
Shilepsky, A. C. A rigid Cantor set in $E\sp{3}$. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 22 (1974), 223–224.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement